The boundedness of solutions for stochastic differential inclusions
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 159-165
Published online March 1, 2003
Yong Sik Yun
Cheju National University
Abstract : We consider the stochastic differential inclusion of the form $dX_t\in \sigma(t,X_t)dB_t+b(t,X_t)dt,$ where $\sigma, b$ are set-valued maps, $B$ is a standard Brownian motion. We prove the boundedness of solutions under the assumption that $\sigma$ and $b$ satisfy the local Lipschitz property and linear growth.
Keywords : stochastic differential inclusion, Brownian motion
MSC numbers : 60D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd